Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

No periods, taken sysron. have slight pain in abdomen. Suggest?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5627 Questions
In the last month i had my periods on 16 may but in this month till date no periods. My cycle is are of 21 days. from last two days i have taken sysron. i am very worried about this. Please suggest me the dignos. i have a slight pain on my abdomen also.
Posted Wed, 3 Jul 2013 in Menstruation and Miscarriage
Answered by Dr. Aarti Abraham 27 minutes later
Thanks for your query.
There could be various possible causes of diagnoses.
Anxiety, stress, emotional upheavals, hectic travelling, recent fever or surgery, rapid changes in weight, ingestion of medications that affect the menstrual cycles - all these could be causes of delayed cycles.
Of course, not to mention, pregnancy and pregnancy related complications such as abortion, ectopic pregnancy also can cause delayed periods.
Hypothyroidism ( uncontrolled levels if you are on thyroid medication ), polycystic ovaries, endometrial hyperplasia - all are other reasons.
Please consult a gynecologist and have appropriate testing to rule out the above conditions.
With proper blood tests and ultrasound, a proper diagnosis can be made.
I hope you have taken Sysron on prescription from a gynecologist.
Please continue the medication as advised, and then wait for maximum one week for your period to arrive.
Sometimes, mild hormonal imbalance can lead to delayed cycles, and it is corrected by medications like Sysron ( progesterone withdrawal )
Take care.
Feel free to discuss further.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor